In this article we study the local behavior of a solution to the Lamé system with Lipschitz coefficients in dimension . Our main result is the bound on the vanishing order of a nontrivial solution, which immediately implies the strong unique continuation property (SUCP). We solve the open problem of the SUCP for the Lamé system with Lipschitz coefficients in any dimension.
Ching-Lung Lin. Gen Nakamura. Jenn-Nan Wang. "Optimal three-ball inequalities and quantitative uniqueness for the Lamé system with Lipschitz coefficients." Duke Math. J. 155 (1) 189 - 204, 1 October 2010. https://doi.org/10.1215/00127094-2010-054